# SDR CA140203007

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT DURING TAKE-OFF ROLL, STRONG NOISE WAS HEARD IN THE LT ENGINE FOLLOWED BY FLUIDS ESCAPE AND FIRE THROUGH THE EXHAUST.  ENGINE WAS SHUT DOWN AND EVACUATION OF THE ACFT WAS PERFORMED.  ACCORDING TO THE REPORT, SEVERAL DAMAGES WERE FOUND INCLUDING SEVERAL POWER TURBINE BLADES.  THE CUSTOMER WILL REMOVE THE ENGINE AND THE FSR WILL ASSIST THEM TO PERFORM A BORESCOPE INSPECTION. THE ENGINE TO BE SENT FOR INVESTIGATION AND REPAIR.
